MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 PADDLE ASSY-HARD PADDLE,ENGLISH, ROHS, LP15; AUTOMATED EXTERNAL DEFIBRILLATOR PADDLES

PHYSIO-CONTROL, INC. - 3015876 PADDLE ASSY-HARD PADDLE,ENGLISH, ROHS, LP15; AUTOMATED EXTERNAL DEFIBRILLATOR PADDLES
Catalog Number 11130-000061
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report the device would not work when hooked up to the defib machine.As a result, defibrillation therapy may be unavailable if it was needed.There was no patient involvement reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.The device is not recognized when initially plugged and and could not be reproduced thereafter.This device was archived by stryker.A conclusive root cause of the reported issue could not be determined.

Brand Name
PADDLE ASSY-HARD PADDLE,ENGLISH, ROHS, LP15
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR PADDLES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key22456559
Report Number0003015876-2025-01390
Device Sequence Number12857907
Product Code MKJ
UDI-Device Identifier00883873989814
UDI-Public00883873989814
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11130-000061
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown